# SDR GTIA970125

- Difficulty date: January 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Broken
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - LEFT LOWER WING PANEL NR 2114 INTERLOCK STRIP LOWER UNDERSIDE OF PANEL BROKEN.  REMOVED DOUBLER, FABRICATED DOUBLER PER SRM 51-10-2.  INSTALLED PER SRM 51-10-3, 51-30-2.  (M)
